Jata galaksija, virijalni teorem i nevidljiva tvar

Pavlovski, Krešimir (2001) Jata galaksija, virijalni teorem i nevidljiva tvar. Matematičko-fizički list, 203 (3). pp. 152-154. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (388kB) | Preview

Abstract

Item Type: Article
Date: 2001
Subjects: NATURAL SCIENCES > Physics > Astronomy and Astrophysics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 May 2014 09:59
Last Modified: 07 May 2014 10:28
URI: http://digre.pmf.unizg.hr/id/eprint/1039

Actions (login required)

View Item View Item